# SDR DALA1035029855

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 389 L28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON INTERCOSTAL ATTACH CLIP IN FWD CARGO COMPARTMENT AT BS 389 L28R.  REMOVED CORROSION ON ATTACH CLIP IAW SRM 51-10-3 ORIG.  FABBED NEW ATTACH CLIP IAW SRM 53-01, FIG 1.
